# SDR AALA20100107TUL17

- Difficulty date: January 7, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR PAN SPLICE DAMAGED AT AFT SIDE OF DOOR IN BAYONET CUTOUT AREA.  REMOVED DAMAGED PAN SPLICE AND INSTALLED NEW PAN SPLICE PER ESO 80172.
